# SDR SIMA1843

- Difficulty date: July 2, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Dirty
- Location: Beta System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5003 - DURING CLIMB, THE RIGHT BETA LIGHT FLASHED ON AND OFF.  AFTER BRINGING THE RIGHT CONDITION LEVER TO 1070 RPM FOR CLIMB IT FLASHED ON AND OFF UNTIL LANDING.  MAINTENANCE CLEANED CONTACT SWITCHES IAW SAAB 76-10-05.  FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
